# SDR AALA200810193

- Difficulty date: November 20, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- Aircraft time: 50,874 hours, 25,914 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Casting
- Condition: Cracked
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND SPOILER ACTUATOR CASTING CRACKED FORWARD INBD CORNER, LEFT GROUND SPOILER.  INSTALLED REPAIR DOUBLER PER AARD 57-20-00-15.
